# SDR AALA202302037701

- Difficulty date: December 20, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Not Entered
- Part number: D5347214120200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM HARD POINT BETWEEN FR 64 AND FR 66 AT -Y765. MAINTENANCE REPLACED HARD POINT PER SRM 51-42-11.
